FENBRO

FENBRO

FENBRO

FENBRO (Ibuprofen) BP is a 90 ml Analgesic, Anti-inflammatory and Antipyretic suspension.

FENBRO

PACKAGE CONTAINS:

90 ml suspension/syrup.

COMPOSITION:

Each 5 ml contains:

Ibuprofen (B.P) 100mg.

(BP Specifications).

FENBRO suspension has been specially formulated to make the well-established therapeutic benefits of Ibuprofen available for application in paediatric practice Palatable to take.

This suspension would encounter no resistance in ensuring therapeutic compliance and at the same time, it will permit administration of correct dosage to younger group of patients.

INDICATIONS:

Fenbro suspension exhibits potent antipyretic analgesic and anti-inflammatory properties with a wide margin of safety.

It is therefore indicated in Pyrexia associated with up-per respiratory tract infections and other disorders Juvenile rheumatoid arthritis. Soft-tissue inflammation Traumatic-inflammation Non-specific aches.

CONTRAINDICATIONS, WARNINGS, ETC.

In common with other potent nonsteroidal anti-inflammatory agents. It should not be given to patients with active or severe peptic ulceration.

In patients with asthma, Fenbro suspension should be prescribed with caution especially in patients who have developed bronchospasm with other nonsteroidal anti-inflammatory agents.

SIDE EFFECTS:

The widespread use of Fenbro has been associated with a low incidence of side effects.

The most frequent reports have been of a rash which has usually resolved rapidly on cessation of therapy.

Dyspepsia has been reported and in some susceptible patients isolated cases of gastrointestinal haemorrhage have been recorded Bronchospasm and some cases of thrombocytopenia have also been reported.

FENBRO back

Manufacturing:

FENBRO is manufactured by Stanley Pharmaceuticals: https://stanleypharma.com

To buy online, go to: https://dawaai.pk

By: Bahaar Abdullah

hi I'm Bill :)

Leave a comment

Your email address will not be published.